... heartbeat with very rapid pulse, extreme pressure over ritht temple, numbness and tingling of right side of face, rash, swollen lips and eyelids). I have not taken the pill for over 13 days but the tingling in the face still comes and goes. My question is how long do these side effects persist?
Did you go and see your doctor? Were you diagnosed as having an allergic reaction to hydrochlorothiazide?
If you have answered yes to both questions and you still have the tingling I think you should see your doctor again. I am not sure how long the tingling will last.
If No, then you should see your doctor.
- Hydrochlorothiazide Information for Consumers
- Hydrochlorothiazide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Jun 2012 • 3 answers
Updated 4 Jun 2013 • 1 answer
I've been taking hydrochlorothiazide for about a month. It says on the bottle to avoid sun exposure?
Updated 24 Nov 2015 • 1 answer
Updated 28 May 2016 • 1 answer
Updated 20 Jan 2017 • 2 answers